# SDR DALA2020092703200

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BETWEEN FR 68 TO FR 69 AND -Y1292 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOC FR 68 TO FR 69 AT AFT GALLEY AREA, AS PER A319 SRM 51-72-11 AND DWG D53472780, ISSUE=V, RELEASE DATE: 05-FEB-20.
